Justification of the generalized schemes of the $T$-matrix method on the basis of integral transformations
Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1254-1259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_9_a12,
author = {Yu. A. Eremin},
title = {Justification of the generalized schemes of the $T$-matrix method on the basis of integral transformations},
journal = {Differencialʹnye uravneni\^a},
pages = {1254--1259},
year = {1998},
volume = {34},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_9_a12/}
}
TY - JOUR AU - Yu. A. Eremin TI - Justification of the generalized schemes of the $T$-matrix method on the basis of integral transformations JO - Differencialʹnye uravneniâ PY - 1998 SP - 1254 EP - 1259 VL - 34 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_9_a12/ LA - ru ID - DE_1998_34_9_a12 ER -
Yu. A. Eremin. Justification of the generalized schemes of the $T$-matrix method on the basis of integral transformations. Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1254-1259. http://geodesic.mathdoc.fr/item/DE_1998_34_9_a12/